# SDR AALA201805159016

- Difficulty date: May 9, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 25,234 hours, 10,101 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9324M60G01
- Part serial: 804330
- Condition: Fire
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, D

## Discrepancy

DURING TAXI TO THE RUNWAY,  PASSENGERS ONBOARD A NEARBY AIRCRAFT AND ATC TOWER REPORTED FLAMES COMING FROM LEFT ENGINE. ENGINE WAS SHUT DOWN.  THE NR 1 ENGINE HAS BEEN REPLACED IAW MCM 71-94-01.  AIRCRAFT WAS GROUNDED.
